# SDR AALA202405229110

- Difficulty date: May 10, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 29,173 hours, 11,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M23626
- Condition: Inoperative
- Location: R4 Door
- Part time: 7,728 hours, 3,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R4 DOOR SLIDE HAS FRAYED LACING.   RECEIVED SERVICEABLE R4 SLIDE P/N- D30665-513 S/N - M22862. INSTALLED ON T/C 26C84252002. SEE ATTACHED.
